cardiologist-icon
Bp med side effect
I am taking Tazloc 40 once a day. My bp is now around 120/90 - 105/80. I am having phlegm formation and congestion as a side effect , any suggestion how i can reduce the side effect ?
21 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

This symptom is not tazloc related
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take steam inhalation Try to cough out sputum Do chest x ray Visit your physician
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.